Discussions that mention accutane

Acne board


Due to bad side effects (waay worse than my acne ever was) i stopped taking accutane after about two months. I was just experiencing too much dryness/peeling around my mouth - waay beyond what I could tolerate.

So my question is....what will 2 months of accutane do for me??? has anyone else stopped it so early, if so, what were the effects? in the two months i was on it, it has totally got rid of the oil in my face and i havent had a pimple this whole time (no initial outbreak either)...im wondering if these effects will last, or if everything will slowly come back since i stopped the drug so soon??

any input greatly appreciated!!
If you read the long informational sheet they put in your accutane box, you'll see that it says the accutane shrinks the oil-producing glands "temporarily." I was surprised about this, since I was hoping it would be permanent because so many people don't need a second course. Anyway, there is a good chance the oily skin may come back.

Also, the information (and other stuff I've read) says that if the dose is too small during one course, you may need another course because, often, the acne comes back. Don't know if it said anything about cutting off treatment so soon. Sorry that you had to do that. Hope your clear skin sticks around.